# SDR CALA2017122904656

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 32,653 hours, 11,231 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: 4343
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 38,235 hours, 13,097 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STARTS BUT HAS NO RESPONSE TO THROTTLE MOVEMENT IAW AMM 73-21-60,  REPLACED THE NR 1 ENGINE EEC IAW AMM 73-21-60-400-801-FOO.   INSPECTED THE NR 1 ENGINE EEC INSTALLATION IAW AMM 73-21-08,  TEST PASSED.  RAN ENGINE ADVANCE THROTTLE FUEL FLOW INCREASED AND N1 AND N2 INCREASED.
